# SDR AALA202308172928

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,287 hours, 36,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING A05 CHECK MAINTENNCE FOUND FORWARD EMERGENCY POWER SUPPLY UNIT FAULTING DURING SYSTEM TEST. REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT (AALA202308173090) AND BATTERY (AALA202308172928). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
